# SDR COMA2009022370016

- Difficulty date: February 22, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 13,880 hours, 9,872 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM ORD TO JFK RECEIVED RT ENG BLEED CAUTION MSG.  A/C RETURNED TO ORD LANDED SAFELY.  PERFORMED OPS CHECK OF BLEED AIR SYSTEM PER FIM.  NO FAULTS FOUND.
